# SDR ASAA2012062092389

- Difficulty date: June 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 16,384 hours, 5,222 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL BLADE SHIMS NR 2 ENGINE WORN.  ACFT GROUNDED.  R & R ALL FAN BLADE SHIMS ON NR 2 ENGINE, PN OFF 340-252-307-0, PN ON 340-252-307-0.
